File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims

TitleAsymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims
Authors
Keywordsasymptotics
finite-time ruin probability
heavy tail
renewal process
two-dimensional risk model
uniformity
Issue Date2011
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1524-1904/
Citation
Applied Stochastic Models In Business And Industry, 2011, v. 27 n. 3, p. 290-300 How to Cite?
AbstractIn this paper, we consider two dependent classes of insurance business with heavy-tailed claims. The dependence comes from the assumption that claim arrivals of the two classes are governed by a common renewal counting process. We study two types of ruin in the two-dimensional framework. For each type of ruin, we establish an asymptotic formula for the finite-time ruin probability. These formulae possess a certain uniformity feature in the time horizon. Copyright © 2010 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/135495
ISSN
2015 Impact Factor: 0.574
2015 SCImago Journal Rankings: 0.613
ISI Accession Number ID
Funding AgencyGrant Number
University of Hong Kong
Funding Information:

Contract/grant sponsor: University of Hong Kong

References

 

DC FieldValueLanguage
dc.contributor.authorChen, Yen_HK
dc.contributor.authorYuen, KCen_HK
dc.contributor.authorNg, KWen_HK
dc.date.accessioned2011-07-27T01:36:05Z-
dc.date.available2011-07-27T01:36:05Z-
dc.date.issued2011en_HK
dc.identifier.citationApplied Stochastic Models In Business And Industry, 2011, v. 27 n. 3, p. 290-300en_HK
dc.identifier.issn1524-1904en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135495-
dc.description.abstractIn this paper, we consider two dependent classes of insurance business with heavy-tailed claims. The dependence comes from the assumption that claim arrivals of the two classes are governed by a common renewal counting process. We study two types of ruin in the two-dimensional framework. For each type of ruin, we establish an asymptotic formula for the finite-time ruin probability. These formulae possess a certain uniformity feature in the time horizon. Copyright © 2010 John Wiley & Sons, Ltd.en_HK
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1524-1904/en_HK
dc.relation.ispartofApplied Stochastic Models in Business and Industryen_HK
dc.rightsApplied Stochastic Models in Business and Industry. Copyright © John Wiley & Sons Ltd.-
dc.subjectasymptoticsen_HK
dc.subjectfinite-time ruin probabilityen_HK
dc.subjectheavy tailen_HK
dc.subjectrenewal processen_HK
dc.subjecttwo-dimensional risk modelen_HK
dc.subjectuniformityen_HK
dc.titleAsymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claimsen_HK
dc.typeArticleen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.emailNg, KW: kaing@hkucc.hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.identifier.authorityNg, KW=rp00765en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/asmb.834en_HK
dc.identifier.scopuseid_2-s2.0-79960001439en_HK
dc.identifier.hkuros187025en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79960001439&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume27en_HK
dc.identifier.issue3en_HK
dc.identifier.spage290en_HK
dc.identifier.epage300en_HK
dc.identifier.isiWOS:000292660100011-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChen, Y=42261457500en_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridNg, KW=7403178774en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats